Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the local analytic integrability at the singular point of a class of Liénard analytic differential systems


Authors: Jaume Llibre and Clàudia Valls
Journal: Proc. Amer. Math. Soc. 138 (2010), 253-261
MSC (2000): Primary 34C05, 34A34, 34C14
Published electronically: August 19, 2009
MathSciNet review: 2550190
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Liénard analytic differential systems $ \dot x = y$, $ \dot y= -cx -f(x)y$, with $ c \in \mathbb{R}$ and $ f: \mathbb{R}\to \mathbb{R}$ an analytic function. Then for such systems we characterize the existence of local analytic first integrals in a neighborhood of the singular point located at the origin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34C05, 34A34, 34C14

Retrieve articles in all journals with MSC (2000): 34C05, 34A34, 34C14


Additional Information

Jaume Llibre
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bella- terra, Barcelona, Catalonia, Spain
Email: jllibre@mat.uab.cat

Clàudia Valls
Affiliation: Departamento de Matemática, Instituto Superior Técnico, 1049–001 Lisboa, Portugal
Email: cvalls@math.ist.utl.pt

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10036-9
PII: S 0002-9939(09)10036-9
Keywords: Analytic integrability, local analytic integrability, Li\'{e}nard differential system
Received by editor(s): February 21, 2009
Received by editor(s) in revised form: April 30, 2009
Published electronically: August 19, 2009
Communicated by: Yingfei Yi
Article copyright: © Copyright 2009 American Mathematical Society